# SDR GAIA01002OP

- Difficulty date: January 4, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE MAINTENANCE, IT WAS DISCOVERED THAT THE L1 DOOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  CLEANED CORROSION FROM LIGHT SOCKET PINS AND CLEANED SOCKET RECEPTACLE.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
